| Model Number |
8884720205 |
| Medical Device Problem Code |
Unintended Deflation (4061)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional 510 k number: k932295.Additional product code: pif.An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that the broken bladder caused internally leakage.Per customer, everything works normally until the "bladder" breaks, forcing them to get the nurse back to change the tube.The patient has a nurse who places them and changes them, and she is specialized in tube feed.Additional information was received from the customer and stated that "bladder breaks" refers to balloon splits/breaks.There was no harm reported.
Additional Manufacturer Narrative
One device was received for investigation.The device was inspected, and the reported condition was observed.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.The affected component is produced by an external supplier; our assembly process consists only of a pick and place operation for this material.A supplier corrective action request has been sent to the supplier to further investigate and address the reported condition.We will continue to monitor related reports to determine if additional actions are necessary.